MAUDE Adverse Event Report: DEPUY MITEK LLC US 7.0 X 75MM REUSABLE OBTURATOR -NS; SURGICAL DRILL GUIDE OBTURATOR

DEPUY MITEK LLC US 7.0 X 75MM REUSABLE OBTURATOR -NS; SURGICAL DRILL GUIDE OBTURATOR
Catalog Number 214113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate investigation summary: evaluation statement- the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).The lot number is unknown.
 
Event or Problem Description
The affiliate reported num called rep to report broken instruments.Rep not present in the case so there are no details about how the instruments were broken.No reported adverse event to patient.

Brand Name
7.0 X 75MM REUSABLE OBTURATOR -NS
Common Device Name
SURGICAL DRILL GUIDE OBTURATOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8350924
Report Number1221934-2019-56424
Device Sequence Number1789143
Product Code LXH
UDI-Device Identifier10886705003549
UDI-Public10886705003549
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2013
Initial Report FDA Received Date02/19/2019
Patient Sequence Number1